# SDR UIEA2022030400191

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,918 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1025110
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER SEAT INOP (O2 MASK INOP)( TRANSFERRED TO MDDR 162097 IAW MEL 25-11-02-01A, CAT A.  /  REPLACED OBS O2 MASK IAW AMM 35-11-51. THIS CLEARS MDDR 162097. ACL 2311Z )
